# SDR SIMA200213010

- Difficulty date: May 8, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION, FOUND FRAME 81 CHAFED ON LOWER EDGE.  REPLACED CHAFED FRAME IAW EMB 145 SRM 145/1142 CHAPTER 51, REV 17, 51-40-02, AND STANDARD SRM PRACTICES.  (M)
